Illinois Journal of Mathematics

The analogue of the Pisot-Vijayaraghavan numbers in fields of formal power series

Paul T. Bateman and Alfred L. Duquette

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 6, Issue 4 (1962), 594-606.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255632707

Mathematical Reviews number (MathSciNet)
MR0144883

Zentralblatt MATH identifier
0105.02801

Subjects
Primary: 10.33
Secondary: 10.78

Citation

Bateman, Paul T.; Duquette, Alfred L. The analogue of the Pisot-Vijayaraghavan numbers in fields of formal power series. Illinois J. Math. 6 (1962), no. 4, 594--606. http://projecteuclid.org/euclid.ijm/1255632707.


Export citation